# SDR QXEA200700402

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 20,498 hours, 29,573 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21599
- Part serial: 0349
- Condition: Malfunctioned
- Location: Nlg
- Part time: 13,978 hours, 20,161 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2070, NOSE LANDING GEAR VIBRATION WHEN BRAKES ARE APPLIED.  MAINTENANCE REPLACED BOTH BRAKE ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
